# SDR USAA920071377

- Difficulty date: December 9, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 36,611 hours, 14,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367204400000
- Condition: Perforated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-7 CHECK- PERFORATION DAMAGE ON FLOOR PANEL 151QF IN AFT CABIN AT BS 2723/FR 58 - BS 2776/FR 59, -Y765 - Y970.8.  REPLACED FLOOR PANEL 151QF IN AFT CABIN AT BS 2723/FR 58 - BS 2776/FR 59,  -Y765 -Y970.8 IAW A320 SRM 53-20-00.
